# SDR HEEA084886

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 303001383
- Condition: Worn
- Location: Starter Gen
- Part time: 282 hours
- Component: Starter Gen
- Component part number: 23081043
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR MOTORING. REPLACED 4 BRUSHES DUE TO WORN.  REPAIRED.
